Case Reports

Inappropriate use of fluoroquinolone (Levofloxacin/Tavanic) resulting in partial Achilles tendon rupture complicated by deep venous thrombosis

A M Meyers, G A Richards, A D Barrow, F Bocchiola

Authors' affiliations

A M Meyers, Division of Nephrology, Department of Medicine, Charlotte Maxeke Johannesburg Acdemic Hospital, University of the Witwatersrand, Johannesburg

G A Richards, Division of Pulmonology, Charlotte Maxeke Johannesburg Academic Hospital, University of the Witwatersrand, Johannesburg

A D Barrow, Orthopaedic Surgery, Sunninghill Hospital, Johannesburg

F Bocchiola, Radiology, Sunninghill Hospital, Johannesburg

Full Text

PDF (152KB) HTML

Cite this article

Continuing Medical Education 2013;31(6):229-230.

Article History

Date submitted: 2013-05-16
Date published: 2013-05-29

Article Views

Abstract views: 377
Full text views: 3299

Comments on this article

*Read our policy for posting comments here